# SDR ASOA200900863

- Difficulty date: August 8, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 27,929 hours, 24,603 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

THE "L, WSHLD HEAT" CAUTION MESSAGE IN FLIGHT RESET PER QRH.  RETURNED AFTER A COUPLE OF MIN.  SMELLED ELECTRICAL SMOKE.  L, WHSLD HEAT (A11) AND HEATER CONTROLLER (F12) HAVE POPPED.  EMERGENCY DECLARED.  FIRE TRUCKS ROLLED AS A PRECAUTION.  WINDSHIELD AND SIDE WINDOW ANTI-ICE CONTROLLERS - ONE.
